# SDR 95ZZZY1003

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7059N
- Make and model: Bolkms BK117B1
- Aircraft serial: 7154
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 411105056
- Condition: Defective
- Location: Gas Producer
- Part time: 1,817 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE SERVICE BULLETIN LT 101-72-10-0150.  REQUIRES DISASSEMBLY AND INSPECTION OF ROTOR BROACH SLOTS FOR POSSIBLE CRACKS IN THE DISC/TENON AREA.  LAB SEAL ENCLOSED WITH ROTOR. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
